# SDR USAA2012071700013

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 39,948 hours, 14,238 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 443
- Condition: Overheated
- Location: Galley
- Part time: 6,766 hours, 2,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING SMELL AND HAZE IN AFT GALLEY.  CIRCUIT BREAKERS FOR AFT GALLEY WERE PULLED AND AIRCRAFT DIVERTED TO PHX.  MAINTENANCE FOUND AFT GALLEY CHILLER OVERHEATED DUE TO CLOGGED DUCT.  REMOVED AND REPLACED CHILLER UNIT.
